# SDR 96ZZZX4401

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66291
- Make and model: Beech 76
- Aircraft serial: ME224
- Engine: Lyc IO360A1G6
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1038255514
- Condition: Separated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

MAGNETO SEPARATED FROM ENGINE ON TAKEOFF CAUSING ENGINE TO STOP.  THIS IS A DUAL MAGNETO ON A SINGLE DRIVE.  IT WAS DETERMINED THE NUTS HAD LOOSENED AND ALLOWED MAG TO COME OFF.  THERE IS NO TORQUE LISTED FOR THIS MAGNETO EXCEPT STANDARD TORQUE.  RECOMMEND THAT MAGNETO ATTACHMENTS BE CHECKED AT 50-HOUR INTERVALS.  ALSO, MAG NEEDS TO BE CHECKED FOR NEW STYLE HOLD-DOWN BRACKETS.  TIME SINCE LAST CHECK OF HOLD-DOWN NUTS WAS APPROXIMATELY 80 HOURS.
